# SDR 98ZZZX1128

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3058S
- Make and model: Beech F33A
- Aircraft serial: CE1099
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 646843
- Condition: Failed
- Location: Winding
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED ELECTRICAL SYSTEM FAILURE.  MADE EMERGENCY LANDING WITHOUT INCIDENT.  FOUND ALTERNATOR FAILED.
